# SDR UPS01135766

- Difficulty date: April 29, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORTS CREW O2 BOTTLE EMPTY ****SUPPLEMENTAL MRR***     SERVICED BOTTLE
